Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 1, 2015, 6:12 PM PDT for Latah County, Nez Perce County, Idaho. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 6:12 PM PDT (01:12 UTC)
- Expired
- Jun 1, 2015, 6:56 PM PDT
- In force
- 44 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Latah County, ID, Nez Perce County, ID
The radar
The Spokane radar (KOTX), 142 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:40 PM PDT | TSTM WND DMG | 21 Ne Lewiston, ID | TREES BLOWN DOWN ON US 12 AT MILE MARKER 21 |
| Jun 1, 6:40 PM PDT | TSTM WND DMG | 2 Ese Culdesac, ID | TREES DOWN ON HWY 395. |
| Jun 1, 6:40 PM PDT | TSTM WND DMG | 3 W Culdesac, ID | TREES DOWN ON HWY 395 AT MISSION CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170
WUUS56 KOTX 020112
SVROTX
IDC057-069-020215-
/O.NEW.KOTX.SV.W.0019.150602T0112Z-150602T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
612 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LATAH COUNTY IN THE PANHANDLE OF IDAHO...
NORTHERN NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO...
* UNTIL 715 PM PDT
* AT 611 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE
HAIL AND DAMAGING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CULDESAC...OR NEAR LAPWAI...AND MOVING NORTHEAST AT 45 MPH. THERE
ARE MULTIPLE CELLS IN THIS LINE CAPABLE OF PRODUCING LARGE HAIL.
* LOCATIONS IMPACTED INCLUDE...
LAPWAI...GENESEE...TROY...JULIAETTA...DEARY...CULDESAC...
KENDRICK...BOVILL...PECK...SOUTHWICK...JOEL...SPALDING...GIFFORD...
LENORE...HARVARD AND HELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4648 11703 4703 11679 4704 11650 4699 11633
4664 11633 4662 11645 4650 11644 4650 11637
4632 11666 4633 11670 4631 11671
TIME...MOT...LOC 0111Z 235DEG 40KT 4646 11668
$$
SB2 follow-up statements
101
WWUS56 KOTX 020136
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
636 PM PDT MON JUN 1 2015
IDC057-069-020215-
/O.CON.KOTX.SV.W.0019.000000T0000Z-150602T0215Z/
LATAH ID-NEZ PERCE ID-
636 PM PDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT
FOR LATAH AND NORTHERN NEZ PERCE COUNTIES...
AT 633 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL BETWEEN NICKELS AND QUARTERS AND DAMAGING
WINDS TO 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING EXTREMELY
HEAVY RAINFALL WITH SPOTTERS REPORTING JUST UNDER AN INCH OF RAIN IN
UNDER 30 MINUTES.
THIS STORM WAS LOCATED BETWEEN LENORE AND JULIAETTA...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GENESEE...TROY...JULIAETTA...DEARY...KENDRICK...BOVILL...LENORE...
SOUTHWICK...HARVARD...JOEL AND HELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4650 11700 4703 11679 4704 11650 4699 11633
4664 11633 4662 11645 4650 11644 4642 11664
4643 11673
TIME...MOT...LOC 0133Z 235DEG 40KT 4661 11638
$$
SB698
WWUS56 KOTX 020156
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
656 PM PDT MON JUN 1 2015
IDC057-069-020205-
/O.CAN.KOTX.SV.W.0019.000000T0000Z-150602T0215Z/
LATAH ID-NEZ PERCE ID-
656 PM PDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR LATAH AND NORTHERN NEZ PERCE
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING REMAINS STRONG
BUT EXCESSIVE RAINFALL IS THE MAIN THREAT. FLASH FLOODING IS LIKELY
UNDER THIS STORM.
LAT...LON 4650 11700 4703 11679 4704 11650 4699 11633
4664 11633 4662 11645 4650 11644 4642 11664
4643 11673
TIME...MOT...LOC 0150Z 235DEG 40KT 4675 11609
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:23 PM PDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 1, 4:44 PM PDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
444 PM PDT MON JUN 1 2015
WAZ041-042-044-020045-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
444 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DOUGLAS...
SOUTHWESTERN OKANOGAN AND EAST CENTRAL CHELAN COUNTIES UNTIL 545 PM
PDT...
AT 443 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHELAN...OR 26 MILES NORTHEAST OF WENATCHEE...MOVING NORTHWEST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHELAN...STAYMAN...CHELAN FALLS...25 MILE CREEK STATE PARK...LAKE
CHELAN STATE PARK...MANSON...RAMONA PARK CAMPGROUND AND GROUSE
MOUNTAIN CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR SOUTHERN ENDS OF LAKE CHELAN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4797 12048 4814 12015 4798 12006 4797 12007
4796 12005 4774 11993 4766 12009
TIME...MOT...LOC 2343Z 149DEG 18KT 4778 12009
SBSpecial weather statement, Jun 1, 4:49 PM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
449 PM PDT MON JUN 1 2015
WAZ044-020045-
WATERVILLE PLATEAU WA-
449 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTIES
UNTIL 545 PM PDT...
AT 448 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF MOLD...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAHY...SIMS CORNER AND NILLES CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4807 11917 4790 11918 4789 11922 4780 11921
4778 11924 4774 11931 4797 11956 4801 11942
4800 11935 4805 11925
TIME...MOT...LOC 2348Z 149DEG 10KT 4789 11933
RFSpecial weather statement, Jun 1, 5:22 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
522 PM PDT MON JUN 1 2015
IDZ026-027-020115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
522 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LATAH...LEWIS...NEZ
PERCE...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN COUNTIES UNTIL
615 PM PDT...
AT 521 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CLARKSTON TO 8 MILES NORTHWEST OF WHITE BIRD...AND MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEWISTON...CLARKSTON...KAMIAH...LAPWAI...CRAIGMONT...NEZPERCE...
CULDESAC...WINCHESTER...WEST CLARKSTON-HIGHLAND...PECK...REUBENS...
WAHA...SOUTHWICK...MOHLER...SPALDING...GIFFORD AND LENORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4604 11660 4603 11667 4638 11705 4644 11704
4654 11689 4655 11672 4663 11662 4663 11646
4650 11645 4650 11637 4641 11630 4641 11619
4630 11613 4623 11601 4621 11615 4615 11620
4620 11643 4612 11651 4600 11654
TIME...MOT...LOC 0021Z 243DEG 26KT 4646 11716 4587 11639
SBSpecial weather statement, Jun 1, 5:53 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 553 PM PDT MON JUN 1 2015 WAZ035-041>044-020130- UPPER COLUMBIA BASIN WA-OKANOGAN VALLEY WA-WENATCHEE AREA WA- WATERVILLE PLATEAU WA-EAST SLOPES NORTHERN CASCADES WA- 553 PM PDT MON JUN 1 2015 ...SPECIAL WEATHER STATEMENT... AT 552 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS OVER THE WATERVILLE PLATEAU...ALONG A LINE EXTENDING WATERVILLE TO GRAND COULEE DAM...AND MOVING NORTH AT 10 MPH. HALF INCH HAIL...HEAVY DOWNPOURS AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHELAN...BRIDGEPORT...NESPELEM COMMUNITY...WATERVILLE...COULEE DAM... GRAND COULEE...ELECTRIC CITY...MANSFIELD...ELMER CITY...NESPELEM... STAYMAN...NILLES CORNER...LAKE CHELAN STATE PARK...MANSON...LEAHY... CHELAN FALLS...AND WITHROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4827 11902 4789 12028 4762 12004 4797 11885 TIME...MOT...LOC 0052Z 160DEG 10KT 4801 11892 4763 12001 RF
Special weather statement, Jun 1, 6:00 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
600 PM PDT MON JUN 1 2015
IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
600 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS COUNTY UNTIL 645 PM
PDT...
AT 559 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CRAIGMONT...OR 21 MILES NORTHWEST OF GRANGEVILLE...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAIGMONT...NEZPERCE AND MOHLER.
LAT...LON 4610 11663 4637 11631 4622 11610 4621 11615
4615 11620 4619 11633 4620 11643 4620 11644
4619 11646 4612 11648 4612 11651 4603 11651
4602 11656
TIME...MOT...LOC 0059Z 223DEG 18KT 4611 11647
SBLocal storm report, Jun 1, 6:08 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAHA 46.21N 116.85W
06/01/2015 NEZ PERCE ID PUBLIC
VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
GROUND.
&&
MATThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:22 PM PDT | Special Weather Statement | OTX | Lewis, Nez Perce | 53 min |
| Jun 1, 5:33 PM PDT | Severe Thunderstorm Warning | OTX | Lewis, Nez Perce | 42 min |
| Jun 1, 6:00 PM PDT | Special Weather Statement | OTX | Lewis | 45 min |
| Jun 1, 6:21 PM PDT | Special Weather Statement | OTX | Lewis | 24 min |
| Jun 1, 6:31 PM PDT | Areal Flood Advisory | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 6:55 PM PDT | Flash Flood Warning | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 8:33 PM PDT | Areal Flood Advisory | OTX | Kootenai | 3 hr |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Bonner | 3 hr |
| Jun 1, 8:59 PM PDT | Flash Flood Warning | OTX | Kootenai | 3 hr |
| Jun 1, 9:17 PM PDT | Flash Flood Warning | OTX | Bonner | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Bonner, Boundary | 3 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.